Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Missed periods, brownish discharge and suprapubic pain. Pregnant?

hello doctor-iam a nurse by profession. my last period was on 25th of feb,lasted for four days.missed period in march,but started to have dark brown discharge fron 2nd of april till date accompanied with suprapubic and lower both side pain.can you please help me know if m pregnant or iam having any health related issues.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Since your periods are overdue, the mild brownish discharge that you are having could be related to an implantation bleeding. You need to test your urine for pregnancy by using a highly sensitive test kit available over the counter at the pharmacies.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor